# SDR GTIA2019072834507

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 12,370 hours, 5,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FUME EVENT DESCENDING THROUGH 16,000' - SMELL OF DIRTY SOCKS ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-002-A. NO SMELL DETECTED AFTER RUNNING PACKS. THIS CLEARS DMI #2528164-1. DMI LOG UPDATED. PLACARD REMOVED. MOC NOTIFIED.
